# SDR DHL99708012

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepair
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 660 FLOORBEAM REPAIR UPPER CHORD OF RBL 14 TO RBL 22 DID NOT CONFORM TO SRM.  CUT OUT DAMAGED AREA FROM RBL 16 TO 36.  INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8.
